Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have tonsillitis and am taking penicillin. Feel lightheaded and restless legs? Normal?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
I have tonsillitis and am taking penicillen for last 5 days. Feel very lightheaded and restless legs?? Normal??
Posted Sun, 29 Sep 2013 in Medicines and Side Effects
Answered by Dr. Guru 38 minutes later
Brief Answer:
It rarely have such side effects but possible

Detailed Answer:

Thanks for consulting HealthCareMagic!

Possible side effects of Penicillin include Gastro-Iintestinal disturbances, rash and very rarely hyperactivity, agitation, insomnia, anxiety, behavioural changes, confusion, dizziness and convulsions.

In your case very lightheaded and restless legs are not normal and should be reported to your treating physician. However, it may or may not be related to Penicillin.

Hope I have answered your query. If you are satisfied please proceed with closing and rating this answer.

Wish you a good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor